Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers system
Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 4, p. 425-457
@article{AIHPC_1995__12_4_425_0,
     author = {Schonbek, M. E. and Rajopadhye, S. V.},
     title = {Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers system},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {4},
     year = {1995},
     pages = {425-457},
     zbl = {0836.35144},
     mrnumber = {1341411},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_4_425_0}
}
Schonbek, M. E.; Rajopadhye, S. V. Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers system. Annales de l'I.H.P. Analyse non linéaire, Volume 12 (1995) no. 4, pp. 425-457. http://www.numdam.org/item/AIHPC_1995__12_4_425_0/

[1] C.J. Amick, J.L. Bona and M.E. Schonbek, Decay of solutions of some nonlinear wave-equations, J. Differential Equations, Vol. 81, 1989, pp. 1-49. | MR 1012198 | Zbl 0689.35081

[2] M.E. Schonbek, Decay of parabolic conservation laws, Comm. in Partial Differential Equations, Vol. 7 (1), 1980, pp. 449-473. | MR 571048 | Zbl 0476.35012

[3] M.E. Schonbek, Large time behaviour of the solution to the Navier-Stokes equations, Comm. in Partial Differential Equations, Vol. 11 (7), 1986, pp. 733-763. | MR 837929 | Zbl 0607.35071

[4] M.E. Schonbek, Lower bounds on the rates of decay of the solutions to the Navier-Stokes equations, J. of the American Math. Soc., Vol. 4, # 3, July 1991. | MR 1103459 | Zbl 0739.35070

[5] M.E. Schonbek, T. Schonbek and E. Süli, Large time behaviour of solutions to the Magneto-Hydrodynamics equation, Preprint.

[6] M. Wiegner, Decay results for weak solutions of the Navier-Stokes equation on Rn, J. London, Math. Soc. Vol. 35 (2), 1987, pp. 303-313. | MR 881519 | Zbl 0652.35095

[7] Z. Yulin and Guo Boling, The periodic boundary-value problems and the initial value problems of the generalised Korteweg-deVries equation, Acta Mathematica Sinica, Vol. 27, 1984, pp. 154-176. | Zbl 0543.35093

[8] Zhang Linghai, Decay of solutions of higher order multi-dimensional non-linear KdV-Burgers system, To appear in the Proc. of the Royal Soc. of Edinburgh. | Zbl 0814.35121